# SDR CALA2015012393006

- Difficulty date: January 23, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 64,841 hours, 7,610 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 5, OVERHEAD CREW REST AREA, CEILING EMER LIGHT ABOVE STAIR IS DIM.  REPLACED BATTERY PACK & LAMPS.  OPERATIONS CHECKED NORMAL.
